Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 17, NWS Milwaukee, WI

June 5, 20164 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 5, 2016, 6:22 PM CDT for 4 counties in Wisconsin. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2016, 6:22 PM CDT (23:22 UTC)
Expired
Jun 5, 2016, 7:00 PM CDT
In force
38 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Jefferson County, WI

The radar

The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 6:25 PM CDTTSTM WND DMG3 N Marshall, WITREE ON TOP OF FARM HOUSE IN YORK CENTER. TIME OF EVENT ESTIMATED FROM WEATHER RADAR. REPORT RELAYED THROUGH NEWS MEDIA.
Jun 5, 6:48 PM CDTTSTM WND DMG2 Ssw Johnson Creek, WIONE LARGE TREE BRANCH ABOUT 18 INCHES IN DIAMETER DOWN ON JEFFERSON ROAD, AND ONE TREE SNAPPED HALF WAY UP THE BASE OF THE TREE ON EAST FRONTAGE ROAD. MANY SMALLER TREE LIMBS DOWN THROUGHOUT THE AREA INCLUDING JOHNSON CREEK. .

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

647 
WUUS53 KMKX 052322
SVRMKX
WIC021-025-027-055-060000-
/O.NEW.KMKX.SV.W.0017.160605T2322Z-160606T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
622 PM CDT SUN JUN 5 2016

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
  JEFFERSON COUNTY IN SOUTHEASTERN WISCONSIN...
  SOUTHWESTERN DODGE COUNTY IN SOUTHEASTERN WISCONSIN...
  NORTHEASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 700 PM CDT

* AT 621 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF COLUMBUS...MOVING SOUTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  COLUMBUS AROUND 625 PM CDT. 
  MARSHALL AND WATERLOO AROUND 635 PM CDT. 
  LAKE MILLS AROUND 645 PM CDT. 
  JEFFERSON AND JOHNSON CREEK AROUND 655 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
RICHWOOD...EAST BRISTOL...TOKEN CREEK...PIPERSVILLE...MILFORD...
MORRISONVILLE...DEANSVILLE...OTSEGO...HUBBLETON AND ROCKDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4336 8952 4343 8905 4310 8856 4285 8893
TIME...MOT...LOC 2321Z 305DEG 42KT 4329 8917 

HAIL...<.75IN
WIND...60MPH
 
$$

WOOD
4 follow-up statements
811 
WWUS53 KMKX 052335
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
635 PM CDT SUN JUN 5 2016

WIC021-025-027-055-060000-
/O.CON.KMKX.SV.W.0017.000000T0000Z-160606T0000Z/
COLUMBIA WI-JEFFERSON WI-DODGE WI-DANE WI-
635 PM CDT SUN JUN 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN COLUMBIA...JEFFERSON...SOUTHWESTERN DODGE AND
NORTHEASTERN DANE COUNTIES...

AT 633 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WATERLOO...
MOVING SOUTHEAST AT 50 MPH. THIS STORM IS CAPABLE OF PRODUCING
WIDESPREAD WIND DAMAGE. SEEK SHELTER NOW!

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  LAKE MILLS AROUND 645 PM CDT. 
  JOHNSON CREEK AROUND 650 PM CDT. 
  JEFFERSON AROUND 655 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
RICHWOOD...EAST BRISTOL...TOKEN CREEK...PIPERSVILLE...MILFORD...
MORRISONVILLE...DEANSVILLE...HUBBLETON...ROCKDALE AND HELENVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4329 8944 4343 8905 4310 8856 4285 8893
TIME...MOT...LOC 2333Z 305DEG 42KT 4320 8900 

HAIL...<.75IN
WIND...70MPH
 
$$

SPM
999 
WWUS53 KMKX 052343
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
643 PM CDT SUN JUN 5 2016

WIC021-025-027-055-060000-
/O.CON.KMKX.SV.W.0017.000000T0000Z-160606T0000Z/
COLUMBIA WI-JEFFERSON WI-DODGE WI-DANE WI-
643 PM CDT SUN JUN 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN COLUMBIA...JEFFERSON...SOUTHWESTERN DODGE AND
NORTHEASTERN DANE COUNTIES...

AT 643 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE MILLS...
MOVING SOUTHEAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  JOHNSON CREEK AROUND 650 PM CDT. 
  JEFFERSON AROUND 655 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
DEANSVILLE...RICHWOOD...EAST BRISTOL...HUBBLETON...ROCKDALE...TOKEN CREEK...
HELENVILLE...PIPERSVILLE...MILFORD AND DANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4319 8932 4337 8896 4310 8856 4285 8893
TIME...MOT...LOC 2343Z 305DEG 42KT 4314 8888 

HAIL...<.75IN
WIND...70MPH
 
$$

SPM
880 
WWUS53 KMKX 052354
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
654 PM CDT SUN JUN 5 2016

WIC021-025-027-055-060000-
/O.CON.KMKX.SV.W.0017.000000T0000Z-160606T0000Z/
COLUMBIA WI-JEFFERSON WI-DODGE WI-DANE WI-
654 PM CDT SUN JUN 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN COLUMBIA...JEFFERSON...SOUTHWESTERN DODGE AND
NORTHEASTERN DANE COUNTIES...

AT 653 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER JOHNSON
CREEK... OR NEAR JEFFERSON...MOVING SOUTHEAST AT 50 MPH. WIDESPREAD
WIND DAMAGE WAS REPORTED IN THE LAKE MILLS AND WATERLOO AREAS WITH
THIS STORM. WIDESPREAD WIND DAMAGE IS EXPECTED. TAKE COVER NOW!!

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN COLUMBIA...JEFFERSON...SOUTHWESTERN DODGE AND
NORTHEASTERN DANE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS:
DEANSVILLE...RICHWOOD...EAST BRISTOL...HUBBLETON...ROCKDALE...TOKEN CREEK...
HELENVILLE...PIPERSVILLE...MILFORD AND DANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD
WIND DAMAGE! SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 4319 8932 4337 8896 4310 8856 4285 8893
TIME...MOT...LOC 2353Z 305DEG 42KT 4307 8875 

HAIL...<.75IN
WIND...70MPH
 
$$

SPM
668 
WWUS53 KMKX 052357
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
657 PM CDT SUN JUN 5 2016

WIC021-025-027-055-060006-
/O.EXP.KMKX.SV.W.0017.000000T0000Z-160606T0000Z/
COLUMBIA WI-JEFFERSON WI-DODGE WI-DANE WI-
657 PM CDT SUN JUN 5 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLUMBIA...
JEFFERSON...SOUTHWESTERN DODGE AND NORTHEASTERN DANE COUNTIES WILL
EXPIRE AT 700 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4319 8932 4337 8896 4310 8856 4285 8893
TIME...MOT...LOC 2356Z 305DEG 42KT 4307 8875 

$$

SPM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:43 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 5, 3:43 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
343 PM CDT SUN JUN 5 2016

.SHORT TERM...

TONIGHT AND MONDAY...Forecast Confidence Is Medium.

500 mb vorticity maximum over northwestern Wisconsin is expected to
slide southeast through central and east central Wisconsin by 06Z
Monday. Strong vorticity advection with this feature, along with a
wind shift boundary, were supporting an area of showers and
thunderstorms across northwest to north central Wisconsin, with more
scattered activity southwest of there into southeast Minnesota.

These showers and storms should continue to slide southeast across
the forecast area into the early evening hours. The northern and
northeastern counties will have the highest POPs, closest to the
track of the 500 mb vorticity maximum.

Area forecast soundings from RAP showing perhaps a few hundred J/kg
of mean layer CAPE in the northern portions of the area. Mean layer
CAPE is pretty low further to the south.

Still, with the rather strong deep layer shear of 35 to 40 knots,
and the gusty low level winds, any showers/storms will be capable of
producing gusty winds. Small hail may be possible in the northern
counties. SPC has north central portions of the area in a marginal
risk for severe storms, which implies an isolated severe storm is
possible. The gusty winds would be the main hazard.

A quiet period is expected later tonight into early Monday morning,
before more 500 mb vorticity maxima move through the region later
Monday morning and afternoon. Kept chance pops going for this
period, highest in the late afternoon. Area forecast soundings
suggest a little more mean layer CAPE than this afternoon, with
similar deep layer shear values. Thus, gusty winds and perhaps small
hail would be possible with any storms.

Mild lows in the middle 50s to around 60 are expected tonight. Gusty
west winds Monday should bring highs into the middle 70s at least,
with upper 70s possible given today's trends.

Monday night through Wednesday night...Forecast confidence medium.

A few showers may linger early Mon eve in the wake of the cold
front. Otherwise, small chances of showers will continue
throughout the night as a shortwave trough within nwly flow aloft
moves across the area. Forecast soundings do become fairly moist
up to 700 mb with this feature. Some of these lgt showers could
linger into Tue am. Another strong shortwave trough will then
track from Upper MI to lower MI Tue nt with the associated sfc
trough/cold front passage Tue nt over S WI. Fcst soundings do
indicate some moistening, thus continued small PoPs for Tue aft
and night, mainly over the eastern half of S WI. High pressure and
mostly clear skies to then prevail Wed and Wed nt. A broad upper
ridge will be over the Rocky Mountains at this time with height
rises over S WI. Temps will be slightly below normal during this
period due to the nwly flow.

.LONG TERM...Thursday through Sunday...Forecast confidence medium.

A broad upper ridge over the Great Plains will gradually shift ewd
to the Upper MS River Valley for the weekend. At the sfc, low
pressure will track around the upper ridge, diving sewd across the
northern Great Lakes or Ontario for Fri-Sat. This will bring a
surge of swly winds and the passage of a warm front Thu nt and Fri
with the trailing cold front to then stall in the vicinity of S WI
for the weekend. There are chances of tstorms with the warm
advection Thu nt into Fri but with only slight chances at times
for the weekend. The stalled front will not be very active with a
lack of dynamics and capping. Very warm temps and increasing
humidity is expected.

&&

.AVIATION/00Z TAFS/...

Prevailing VFR conditions are expected tonight and Monday across TAF
sites. Gusty west winds are expected into early this evening, with
frequent gusts to 30 knots. These winds will weaken somewhat later
this evening and overnight, before becoming gusty out of the west
once again by late morning Monday. These gusty westerly winds should
linger Monday afternoon into early Monday evening.

Scattered showers and a few thunderstorms are anticipated into early
evening across the area. Gusty winds are possible with any of the
showers and storms.

Will continue with the vicinity thunder wording in TAFs, as there is
some uncertainty with areal coverage and timing. Brief 2 mile
visibilities are possible in the showers/storms. Scattered to broken
cumulus clouds are expected as well into early evening, before
dissipating later this evening.

Another decent chance for showers and a few thunderstorms will occur
late Monday morning into the afternoon, as another trough of low
pressure moves through the region. Again, gusty winds are possible
in any showers and storms.

&&

.MARINE...

A Small Craft Advisory remains in effect for the nearshore waters of
Lake Michigan into early this evening. A tight pressure gradient and
good mixing near the shoreline will continue to allow for gusty west
winds to continue during this period. Frequent gusts to 30 knots are
expected near the shore, with the marine inversion limiting gusts
further out toward open water.

Scattered showers and a few thunderstorms are anticipated into early
this evening, moving southeast over the nearshore waters of Lake
Michigan. May see gusty winds with any showers or storms.

Another Small Craft Advisory will likely be needed for Monday late
morning into the early evening, as the pressure gradient remains
tight with good low level mixing once again near the shoreline.
This should result in frequent west wind gusts to 25 knots or so.

&&

.MKX Watches/Warnings/Advisories...
WI...None.
LM...SMALL CRAFT ADVISORY until 8 PM CDT this evening for LMZ643>646.

&&

TONIGHT/Monday AND AVIATION/MARINE...Wood
Monday NIGHT THROUGH Sunday...Gehring
Hazardous weather outlook, Jun 5, 3:41 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 PM CDT SUN JUN 5 2016

WIZ046-047-051-052-056>060-062>072-062045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
341 PM CDT SUN JUN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED LATE
THIS AFTERNOON AND EARLY EVENING. THE SHOWERS AND STORMS WILL
LIKELY PRODUCE GUSTY WINDS...ESPECIALLY NORTH OF MADISON AND
MILWAUKEE. A MARGINAL RISK FOR SEVERE THUNDERSTORMS IS FORECAST
NORTH OF MADISON AND MILWAUKEE FOR THE GUSTY WIND POTENTIAL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A WARM FRONT BRINGING MOIST AND UNSTABLE AIR WILL BRING CHANCES
OF THUNDERSTORMS FOR THURSDAY NIGHT AND FRIDAY. SLIGHT
CHANCES OF THUNDERSTORMS WILL CONTINUE AT TIMES FOR THE WEEKEND AS
A COLD FRONT STALLS OVER SOUTHERN WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED INTO EARLY NEXT WEEK.

LMZ643>646-062045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 PM CDT SUN JUN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT INTO EARLY THIS EVENING FOR
GUSTY WEST TO NORTHWEST WINDS.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED LATE
THIS AFTERNOON AND EARLY EVENING. THE SHOWERS AND STORMS WILL
LIKELY PRODUCE GUSTY WINDS...ESPECIALLY NORTH OF NORTH POINT
LIGHTHOUSE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

BREEZY WEST WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS AGAIN
ON MONDAY.

A WARM FRONT BRINGING MOIST AND UNSTABLE AIR WILL BRING CHANCES
OF THUNDERSTORMS FOR THURSDAY NIGHT AND FRIDAY. SLIGHT
CHANCES OF THUNDERSTORMS WILL CONTINUE AT TIMES FOR THE WEEKEND AS
A COLD FRONT STALLS OVER SOUTHERN WISCONSIN.

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jun 5, 5:41 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
541 PM CDT SUN JUN 5 2016

WIZ047-051-052330-
FOND DU LAC-GREEN LAKE-
541 PM CDT SUN JUN 5 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GREEN LAKE AND WESTERN
FOND DU LAC COUNTIES...

AT 540 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PRINCETON...OR 7
MILES SOUTHWEST OF BERLIN...MOVING SOUTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  GREEN LAKE AROUND 550 PM CDT.
  RIPON AND MARKESAN AROUND 555 PM CDT.
  BRANDON AROUND 605 PM CDT.
  ROSENDALE AROUND 610 PM CDT.
  WAUPUN AROUND 615 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ALTO...WEST ROSENDALE...
LAMARTINE...FAIRWATER AND LAGODA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4393 8888 4390 8888 4390 8877 4378 8851
      4363 8866 4363 8884 4386 8920 4387 8920
      4388 8917 4390 8917 4398 8909 4398 8901
TIME...MOT...LOC 2240Z 305DEG 35KT 4390 8906

WOOD
Special weather statement, Jun 5, 5:45 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
545 PM CDT SUN JUN 5 2016

WIZ057-058-052330-
COLUMBIA-DODGE-
545 PM CDT SUN JUN 5 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL COLUMBIA AND
WESTERN DODGE COUNTIES...

AT 544 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CAMBRIA...OR 13
MILES WEST OF BEAVER DAM...MOVING SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  BEAVER DAM AROUND 605 PM CDT.
  JUNEAU AROUND 620 PM CDT.
  HUSTISFORD AROUND 630 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LOWELL...RICHWOOD...
MINNESOTA JUNCTION...REESEVILLE...ASTICO...SOUTH BEAVER DAM...LEIPSIG...
CLYMAN...FRIESLAND AND FOX LAKE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4353 8919 4362 8906 4341 8855 4320 8880
TIME...MOT...LOC 2244Z 307DEG 29KT 4353 8908

WOOD
Local storm report, Jun 5, 5:54 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
554 PM CDT SUN JUN 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HAIL             GREEN LAKE              43.84N 88.96W
06/05/2016  M0.25 INCH       GREEN LAKE         WI   TRAINED SPOTTER

            MEASURED 45 MPH WIND AT FIRE DEPT. PEA SIZED HAIL.
            ROTATING WALL CLOUD OVER GREEN LAKE.

&&

BHAHN
Local storm report, Jun 5, 6:12 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
612 PM CDT SUN JUN 5 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     NON-TSTM WND GST 4 E OXFORD              43.79N 89.48W
06/05/2016  M48 MPH          MARQUETTE          WI   MESONET

            MESONET STATION 4 E OXFORD /PAKW3/.

&&

SPM
Special weather statement, Jun 5, 6:15 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
615 PM CDT SUN JUN 5 2016

WIZ051-052-060000-
SHEBOYGAN-FOND DU LAC-
615 PM CDT SUN JUN 5 2016

...A STRONG THUNDERSTORM WILL AFFECT SHEBOYGAN AND EASTERN FOND DU
LAC COUNTIES...

AT 615 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF
ST ANNA...OR 11 MILES EAST OF FOND DU LAC...MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  PLYMOUTH AND ELKHART LAKE AROUND 625 PM CDT.
  SHEBOYGAN FALLS AROUND 635 PM CDT.
  OOSTBURG...KOHLER AND CEDAR GROVE AROUND 640 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HINGHAM...PEEBLES...
BYRON...PIPE...GLENBEULAH...MOUNT CALVARY...BATAVIA...GREENBUSH...HAVEN AND
ST. CLOUD.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4357 8779 4354 8780 4364 8849 4394 8833
      4394 8817 4389 8816 4389 8773 4381 8773
      4376 8770 4374 8771 4370 8771 4368 8770
TIME...MOT...LOC 2315Z 291DEG 49KT 4379 8822

WOOD
Local storm report, Jun 5, 6:17 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
617 PM CDT SUN JUN 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     TAYCHEEDAH              43.81N 88.40W
06/05/2016  M49 MPH          FOND DU LAC        WI   CO-OP OBSERVER

            WIND GUST TO 49 MPH. NO WIND DAMAGE OBSERVED. SITE IS ST.
            PETER IN TOWN OF TAYCHEEDAH.

&&

BHAHN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:15 PM CDTSpecial Weather StatementMKXSauk45 min
Jun 4, 8:46 PM CDTSpecial Weather StatementMKXDodge44 min
Jun 4, 8:53 PM CDTMarine Dense Fog AdvisoryMKX10 hr
Jun 5, 9:45 AM CDTSmall Craft AdvisoryMKX10 hr
Jun 5, 4:51 PM CDTSpecial Weather StatementMKXMarquette24 min
Jun 5, 5:01 PM CDTSpecial Weather StatementMKXMarquette44 min
Jun 5, 5:12 PM CDTSpecial Weather StatementMKXColumbia48 min
Jun 5, 5:31 PM CDTSpecial Weather StatementMKXSauk44 min
Jun 5, 5:41 PM CDTSpecial Weather StatementMKXGreen Lake49 min
Jun 5, 5:45 PM CDTSpecial Weather StatementMKXDodge45 min
Jun 5, 5:49 PM CDTSpecial Marine WarningMKX86 min
Jun 5, 6:15 PM CDTSpecial Weather StatementMKXSheboygan45 min
Jun 5, 6:28 PM CDTSpecial Weather StatementMKXWaukesha47 min
Jun 5, 6:48 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth, Waukesha42 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.